m+Medelevator.RU
← Поиск публикаций
Acute medicine & surgery · 2026

A Case of Lamotrigine-Induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) With Coagulopathy and Altered Consciousness.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hirose Toya, Kohara Saeko, Takada Hiroaki, Hasegawa Eiju

Аннотация

BACKGROUND: We report a case of severe drug reaction with eosinophilia and systemic symptoms (DRESS) associated with early coagulation abnormalities following lamotrigine administration, in which aggressive treatment, including steroid pulse therapy and plasma exchange, resulted in a favorable outcome.

CASE PRESENTATION: A 20-year-old woman with a history of epilepsy presented with fever, rash, anorexia, and cervical lymphadenopathy after initiating lamotrigine and valproate sodium treatment for seizures. Laboratory results showed thrombocytopenia, an elevated prothrombin time/international normalized ratio, and low fibrinogen, high fibrinogen degradation product, and elevated liver enzyme levels, raising suspicion of DRESS. Lamotrigine was discontinued, and fresh-frozen plasma was administered without improvement. Steroid pulse therapy and plasma exchange were initiated. The patient was diagnosed with DRESS based on a RegiSCAR (Registry of Severe Cutaneous Adverse Reaction) score of 6, indicating a definite case. Valproate sodium was reintroduced without recurrence of the DRESS. The patient's condition improved, and she was discharged after 32 days.

CONCLUSION: Lamotrigine-induced DRESS may present with severe coagulation abnormalities early in the course of the disease. In severe cases of coagulopathy, steroid pulse therapy and plasma exchange may be considered viable treatment options.